Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 12, 2013, 7:13 PM EDT for Coweta County, Georgia. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2013, 7:13 PM EDT (23:13 UTC)
- Expired
- Aug 12, 2013, 7:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Coweta County, GA
The radar
The Atlanta radar (KFFC), 19 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 7:45 PM EDT | TSTM WND DMG | Sharpsburg, GA | TREES DOWN NEAR THOMAS CROSSROADS. POWER ALSO REPORTED OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1856 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
686
WWUS82 KFFC 122313
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT MON AUG 12 2013
GAZ042-044-053-054-122345-
713 PM EDT MON AUG 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CARROLL...
COWETA...FAYETTE AND FULTON COUNTIES UNTIL 745 PM EDT...
AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PLANT YATES TO 10 MILES WEST OF MORELAND...
MOVING EAST AT 25 MPH. TREES CAN COME DOWN EASILY WITH ALREADY WET
SOIL. FREQUENT CLOUD TO GROUND LIGHTNING MAY ALSO DEVELOP WITH
THESE STORMS. THOSE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY!
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
CARROLL...COWETA...FAYETTE AND FULTON COUNTIES THROUGH 745 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PLANT YATES...
WHITESBURG...ARNCO-SARGENT...DUNAWAY GARDENS...ROSCOE...NEWNAN...
MADRAS...MORELAND...THOMAS CROSSROADS...PALMETTO...CANNONGATE...
SHARPSBURG...TYRONE...PEACHTREE CITY AND TURIN.
&&
LAT...LON 3358 8463 3341 8457 3329 8461 3325 8488
3337 8482 3334 8497 3350 8497
TIME...MOT...LOC 2313Z 255DEG 24KT 3348 8487 3336 8484
3325 8489
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 12, 3:25 PM EDT, 3 hours 48 minutes earlier.
Area forecast discussion, Aug 12, 3:25 PM EDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 325 PM EDT MON AUG 12 2013 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... UPPER HIGH REMAINS IN PLACE OVER THE SOUTHEAST...WHILE AN UPPER LOW REMAINS OVER SOUTHEAST CANADA. AS THE SHORT TERM PROGRESSES...A SHORTWAVE ROUNDING THE BASE OF THE LOW WILL DEEPEN THE TROUGH... FORCING THE UPPER HIGH TO RETROGRADE BACK TOWARD TE SOUTHERN PLAINS. AS THE UPPER TROUGH DEEPENS...IT WILL PUSH A FRONT AHEAD OF IT INTO THE SOUTHEAST...MAKING IT INTO CENTRAL GEORGIA BY THE END OF THE SHORT TERM. SYNOPTIC GUIDANCE IS IN REASONABLE AGREEMENT...THOUGH THE NAM IS ON THE STRONG SIDE OF SOLUTIONS. GFS AND ECMWF PRETTY CLOSE WITH THE EXCEPTION OF SOME CONVECTIVE FEEDBACK ON THE GFS. WITH PW VALUES REMAINING NEAR 2 INCHES AND WITH VERY WEAK WESTERLY FLOW ALOFT...SCATTERED TO WIDESPREAD CONVECTION WILL CONTINUE THIS AFTERNOON AND EVENING...FORCED MAINLY BY DIURNAL HEATING AND WEAK RIPPLES IN THE FLOW ALOFT. SHOULD SEE A DIURNAL LULL TONIGHT BUT AS THE SURFACE FRONT APPROACHES SHOULD SEE AN INCREASE IN ACTIVITY TUESDAY MORNING. AS HAS BEEN THE CASE THE PAST SEVERAL DAYS...MAIN THREAT BOTH WITH TONIGHT AND TOMORROW WILL BE BRIEF HEAVY RAIN AND OF COURSE OCCASIONAL LIGHTNING. LUCKILY THERE IS ENOUGH FLOW ALOFT TO KEEP STORMS MOVING...ALBEIT SLOWLY...BUT THERE IS ALWAYS THE POSSIBILITY THAT A STORM MAY GET STUCK ON TERRAIN. HOWEVER...WITH THE FRONT IN THE VICINITY ON TUESDAY ISOLATED DAMAGING WIND GUSTS CANNOT BE RULED OUT. TOOK A BIAS-CORRECTED BLEND FOR TEMPERATURES WITH ONLY MINOR ADJUSTMENTS. HIGHS TOMORROW SHOULD BE COOLER THAN TODAY BUT THEN AGAIN THAT MAY DEPEND ON HOW MUCH IT RAINS THIS AFTERNOON...WHICH WOULD OF COURSE KEEP TEMPS DOWN. IN ANY CASE...FOR THE MOST PART THROUGH THE SHORT TERM TEMPS SHOULD BE AT TO JUST SLIGHTLY BELOW NORMAL...WITH THE BEGINNING OF A COOLING TREND TOWARD THE END OF THE PERIOD. AS THE DEEP UPPER TROUGH DIGS TOWARD THE EASTERN SEABOARD...HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT. THIS IS JUST BARELY HINTED AT WITH SLOWLY LOWERING DEWPOINTS LATE IN THE PERIOD AND COOLER LOWS FOR TUESDAY NIGHT...BUT MORE IMPORTANTLY WITH THE CONFLUENT FLOW ALOFT...ONCE THE APPROACHING HIGH CLEARS THE APPALACHIANS...IT WILL BEGIN TO RIDGE DOWN THE EASTERN SEABOARD IN A HYBRID CAD SETUP. AGAIN...THROUGH THE SHORT TERM WE SEE ONLY THE BEGINNING HINTS OF THIS...BUT WITH SIGNIFICANT IMPACTS INTO THE EXTENDED. TDP .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... SOME TWEAKS MADE TO POPS TO ACCOUNT FOR BETTER POSSIBILITY OF CONVECTION CLOSER TO FRONT WEDNESDAY NIGHT THROUGH FRIDAY. OTHERWISE CURRENT EXTENDED FORECASTS LOOK ON TRACK. PREV DISCUSSION... /ISSUED 406 AM EDT MON AUG 12 2013/ LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... GFS AND ECMWF MODELS ARE IN GENERAL AGREEMENT THROUGH THE EXTENDED FORECAST PERIOD. A COLD FRONT FROM THE MID ATLANTIC STATES THROUGH THE TN VALLEY SHOULD GRADUALLY MOVE SOUTH INTO GA WEDNESDAY THROUGH THURSDAY. THE VERY MOIST TROPICAL AIRMASS OVER GA...PWS AROUND 2 INCHES...WILL COMBINE WITH A SERIES OF UPPER LEVEL DISTURBANCES MOVING OVER AND PARALLEL TO THE FRONTAL BOUNDARY TO PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS. A BROAD UPPER LEVEL TROUGH OVER THE GREAT LAKES REGION IS EXPECTED TO DEEPEN OVER THE MS RIVER VALLEY THURSDAY THROUGH SUNDAY. AS THIS OCCURS THE SURFACE FRONT SHOULD REMAIN NEARLY STATIONARY OVER SOUTH GA. THE CLOUDY AND WET PATTERN SHOULD CONTINUE WITH SHOWERS AND THUNDERSTORMS LIKELY OVER THE STATE THURSDAY THROUGH SUNDAY. SIGNIFICANT QPF AMOUNTS UP TO 3 INCHES CAN BE EXPECTED OVER CENTRAL GA DURING THE END OF THE WEEK WITH AROUND 1 INCH OVER NORTH GA. NEAR SEASONAL TEMPERATURES ON WEDNESDAY WILL LOWER 5 TO 10 DEGREES BELOW NORMAL DURING THE DAY THURSDAY THROUGH SUNDAY DUE TO CLOUDS AND RAIN. 16 PREV DISCUSSION... /I135 PM EDT MON AUG 12 2013/ AVIATION... 18Z UPDATE... SCT TSRA ACROSS THE AREA THIS AFTERNOON...HAVE STARTED 18Z TAFS WITH TEMPO. TSRA MAY WELL LAST PAST 22Z BUT WILL HAVE TO ADJUST TIMING...OTHERWISE HAVE INCLUDED VCSH. SHRA AND TSRA SHOULD DISSIPATE OVERNIGHT. GUIDANCE ON OPPOSITE ENDS FOR TUESDAY MORNING...SOME IFR AND SOME VFR. HAVE INTRODUCED MVFR FOR NOW... BUT IT WILL LIKELY DEPEND ON WHERE ALL IT RAINS TODAY. INTRODUCED SHRA STARTING AT 16Z TUESDAY WITH PROB30 FOR ATL THROUGH 22Z. W TO NW WINDS THROUGH THE PERIOD...5-10KT IN THE AFTERNOON EXCEPT GUSTY IN THUNDERSTORMS. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON CIGS TUESDAY MORNING. MEDIUM ON TIMING OF CONVECTION. HIGH ON ALL OTHER ELEMENTS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 90 70 86 / 30 60 30 40 ATLANTA 72 87 70 86 / 40 60 30 40 BLAIRSVILLE 68 84 64 81 / 50 60 40 40 CARTERSVILLE 70 87 68 86 / 40 60 40 40 COLUMBUS 74 91 73 90 / 30 50 30 40 GAINESVILLE 71 86 70 84 / 40 60 40 40 MACON 71 91 71 89 / 30 50 30 40 ROME 71 87 68 86 / 50 60 40 40 PEACHTREE CITY 71 87 70 87 / 40 60 30 40 VIDALIA 75 93 73 87 / 20 40 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TDP LONG TERM....ATWELL AVIATION...TDP
Hazardous weather outlook, Aug 12, 12:42 PM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1242 PM EDT MON AUG 12 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131645- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1242 PM EDT MON AUG 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND EVENING...WITH ISOLATED THUNDERSTORMS POSSIBLE OVERNIGHT. THE GREATER CHANCES WILL BE ACROSS NORTH GEORGIA AHEAD OF A COLD FRONT. WEATHER HAZARDS EXPECTED... FREQUENT LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL WITH POSSIBLE FLASH FLOODING. DISCUSSION... A COLD FRONT OVER THE TENNESSEE VALLEY WILL GRADUALLY APPROACH NORTH GEORGIA THROUGH TONIGHT. AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH DIURNAL HEATING AND A VERY MOIST TROPICAL AIRMASS TO PRODUCE THUNDERSTORMS LATER TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... WEATHER HAZARDS EXPECTED... FREQUENT LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL WITH POSSIBLE FLASH FLOODING. DISCUSSION... A FRONTAL BOUNDARY SHOULD MOVE INTO NORTH GEORGIA BY WEDNESDAY AND SETTLE OVER SOUTH GEORGIA BY THURSDAY. THIS SURFACE BOUNDARY COMBINED WITH UPPER LEVEL DISTURBANCES AND TROPICAL MOISTURE WILL PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS...MAINLY ACROSS THE CENTRAL SECTIONS OF THE STATE. CONDITIONS WILL CONTINUE TO BE MONITORED CLOSELY FOR POTENTIAL FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER OR FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 12, 5:40 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 PM EDT MON AUG 12 2013
GAZ030-031-122245-
540 PM EDT MON AUG 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN POLK AND PAULDING
COUNTIES UNTIL 645 PM EDT...
AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT HEAVY RAIN HAD FALLEN FROM THUNDERSTORMS OVER PAULDING COUNTY.
RADAR INDICATES THAT 1.5 TO 1.75 INCHES OF RAIN HAS FALLEN OVER THE
LAST HOUR.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
POLK AND PAULDING COUNTIES...INCLUDING AREAS AROUND BURNT HICKORY
RIDGE. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3400 8496 3408 8493 3409 8492 3408 8477
3400 8476
TIME...MOT...LOC 2139Z 266DEG 12KT 3402 8491Special weather statement, Aug 12, 6:17 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 PM EDT MON AUG 12 2013
GAZ032-033-043-044-122300-
617 PM EDT MON AUG 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN COBB...
DOUGLAS AND FULTON COUNTIES UNTIL 700 PM EDT...
AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MABLETON...MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED
HAIL...EXCESSIVE CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH
AS THEY MOVE ACROSS COBB...DOUGLAS AND FULTON COUNTIES THROUGH 700
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SANDTOWN...SWEETWATER CREEK STATE PARK...LITHIA SPRINGS...SIX FLAGS
OVER GEORGIA...MABLETON...AUSTELL...SMYRNA...CASCADE
HEIGHTS...VININGS...BOLTON...BANKHEAD...WEST END...ATLANTIC
STATION...LAKEWOOD PARK AND TURNER FIELD. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3386 8461 3393 8435 3368 8435 3367 8466
3378 8474
TIME...MOT...LOC 2217Z 266DEG 12KT 3382 8454Special weather statement, Aug 12, 6:27 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT MON AUG 12 2013
GAZ042-122300-
627 PM EDT MON AUG 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN CARROLL COUNTY UNTIL 700 PM EDT...
AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLEM...MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY
MOVE ACROSS CARROLL COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE CLEM...CARROLLTON...SEATON LAKE...
WHITESBURG AND TREASURE LAKE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3363 8511 3366 8490 3362 8490 3358 8491
3357 8489 3348 8488 3347 8510
TIME...MOT...LOC 2227Z 265DEG 12KT 3356 8500Special weather statement, Aug 12, 6:56 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 656 PM EDT MON AUG 12 2013 GAZ052-053-066-122330- 656 PM EDT MON AUG 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TROUP...COWETA AND HEARD COUNTIES UNTIL 730 PM EDT... AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FRANKLIN...MOVING EAST AT 10 MPH. TREES CAN COME DOWN EASILY WITH ALREADY WET SOIL. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TROUP... COWETA AND HEARD COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE FRANKLIN...HARRISONVILLE...POWERS CROSSROADS AND CORINTH. && LAT...LON 3338 8482 3313 8494 3314 8520 3333 8508 TIME...MOT...LOC 2256Z 265DEG 10KT 3322 8509
Local storm report, Aug 12, 7:04 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
704 PM EDT MON AUG 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 5 SSW CLEVELAND 34.53N 83.80W
08/12/2013 WHITE GA EMERGENCY MNGR
WHITE COUNTY EMA RELAYED A REPORT OF WATER OVER THE
ROAD...UP TO 8 INCHES OF WATER OVER HWY 115. THE EMA ALSO
REPORTED A COUPLE OF CULVERTS WERE WASHED OUT ON HWY 284
OFF OF 115. RADAR ESTIMATED THAT UP TO 4 INCHES FELL IN
THIS AREA.
&&
AGIBBSSpecial weather statement, Aug 12, 7:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT MON AUG 12 2013
GAZ042-044-053-054-122345-
713 PM EDT MON AUG 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CARROLL...
COWETA...FAYETTE AND FULTON COUNTIES UNTIL 745 PM EDT...
AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PLANT YATES TO 10 MILES WEST OF MORELAND...
MOVING EAST AT 25 MPH. TREES CAN COME DOWN EASILY WITH ALREADY WET
SOIL. FREQUENT CLOUD TO GROUND LIGHTNING MAY ALSO DEVELOP WITH
THESE STORMS. THOSE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY!
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
CARROLL...COWETA...FAYETTE AND FULTON COUNTIES THROUGH 745 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PLANT YATES...
WHITESBURG...ARNCO-SARGENT...DUNAWAY GARDENS...ROSCOE...NEWNAN...
MADRAS...MORELAND...THOMAS CROSSROADS...PALMETTO...CANNONGATE...
SHARPSBURG...TYRONE...PEACHTREE CITY AND TURIN.
&&
LAT...LON 3358 8463 3341 8457 3329 8461 3325 8488
3337 8482 3334 8497 3350 8497
TIME...MOT...LOC 2313Z 255DEG 24KT 3348 8487 3336 8484
3325 8489The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:02 PM EDT | Special Weather Statement | FFC | Cherokee | 43 min |
| Aug 11, 9:54 PM EDT | Special Weather Statement | FFC | Clarke, Jackson | 36 min |
| Aug 12, 1:43 PM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Aug 12, 1:49 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 26 min |
| Aug 12, 2:23 PM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| Aug 12, 2:56 PM EDT | Special Weather Statement | FFC | Gordon | 64 min |
| Aug 12, 3:24 PM EDT | Special Weather Statement | FFC | Cherokee | 36 min |
| Aug 12, 3:28 PM EDT | Special Weather Statement | FFC | Greene | 32 min |
| Aug 12, 3:55 PM EDT | Special Weather Statement | FFC | Cherokee | 35 min |
| Aug 12, 4:16 PM EDT | Special Weather Statement | FFC | White | 29 min |
| Aug 12, 4:39 PM EDT | Special Weather Statement | FFC | White | 66 min |
| Aug 12, 4:50 PM EDT | Flash Flood Warning | FFC | Lumpkin, White | 6 hr |
| Aug 12, 5:02 PM EDT | Special Weather Statement | FFC | Morgan | 28 min |
| Aug 12, 5:32 PM EDT | Special Weather Statement | FFC | Greene, Morgan | 43 min |
| Aug 12, 5:34 PM EDT | Special Weather Statement | FFC | Douglas | 26 min |
| Aug 12, 5:40 PM EDT | Special Weather Statement | FFC | Paulding | 65 min |
| Aug 12, 6:17 PM EDT | Special Weather Statement | FFC | Fulton | 43 min |
| Aug 12, 6:27 PM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| Aug 12, 6:56 PM EDT | Special Weather Statement | FFC | Heard | 34 min |
| Aug 12, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 46 min |
| Aug 12, 7:44 PM EDT | Special Weather Statement | FFC | Jones | 31 min |
| Aug 12, 7:46 PM EDT | Special Weather Statement | FFC | Henry | 29 min |
| Aug 12, 7:49 PM EDT | Special Weather Statement | FFC | Spalding | 26 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.